# SDR SWIA202507210416

- Difficulty date: April 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 1051.30 CORRODED BETWEEN STGR 27 AND STGR 25LH    #29987334  (C-CHECK RO 07/18/2025)REPAIRED FRAME AT FS1051.30 BETWEEN STGR 27 AND STGR 25LH IAW REO 670-53-61-2500 REV -- 2025-05-26. COMPLIED WITH ALL STEPS OF REO 670-53-61-2500 REV -- 2025-05-26. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
